MDJunction - People Helping People
 
Ask a Question
01/16/2011 09:21 AM

Seroquel and shakes

redphoenix
redphoenix  
Posts: 1192
VIP Member

Does anyone get weird shakes from Seroquel? I especially get them after sleeping. My knees are wobbly and it makes it scary to go down the stairs. My hands also twitch a lot and I feel my head wanting to shake. It's freaking me out. I'm going to talk to my pdoc about it this week, but any input from you guys would be helpful.
Reply

01/16/2011 02:35 PM
Stressed2TheMax

I can't remember what dose I was on, all I know is it was the highest dose allowed to be prescribed at the time, the only time I started getting the shakes was when it started to comatose me and I would force myself to try and move, it put me into such a zombie like state, I loved it because it did help and it helped me sleep, but everytime I moved I couldn't hold myself up because my knees would shake, so yeah it can do that to you
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved